MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY LNCS NEO; OXIMETER

MASIMO - 52 DISCOVERY LNCS NEO; OXIMETER
Model Number 2329
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported the pulse oximeter showed saturation at 99% compared to arterial blood gases showing saturation at 85%.No patient impact or consequences were reported.

Brand Name
LNCS NEO
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key11790846
Report Number3011353843-2021-00113
Device Sequence Number19848803
Product Code DQA
UDI-Device Identifier10843997000922
UDI-Public10843997000922
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K060143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2023
Device Model Number2329
Device Catalogue Number2329
Device Lot Number20B2Z
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2021
Initial Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1